MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number EN
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Endophthalmitis (1835); Inflammation (1932)
Date of Event 12/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
 
Event or Problem Description
It was reported that one day after implantation of an intraocular lens (iol) into the right eye, the patient presented with increased ac inflammation with some fibrin, possible tass.Slit lamp findings were approximately 2+ c/f with fibrin in ac.Intraocular injection (vancomycin and tobradex) were administered on that day.In the surgeon¿s opinion, the most likely cause of the event is either tass or infectious endophthalmitis.The patient was last seen by the surgeon approximately two months post op and patient's outcome is good.Their chart states ¿acute endophthalmitis resolved¿.
 
Event or Problem Description
Additional information was received.During the surgery, the surgeon was able to remove ovd and residual cortical lens material completely.At completion of surgery, maxitrol ointment was used and omni drops were prescribed.There were no recent changes in the surgical set up.

Brand Name
ENVISTA ENVY HYDROPHOBIC ACRYLIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park place blvd
clearwater, FL 33759
7277246600
MDR Report Key21905072
Report Number0001313525-2025-00100
Device Sequence Number8623491
Product Code MFK
UDI-Device Identifier10757770637246
UDI-Public(01)10757770637246(17)270930(11)241112(10)3Q28903
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU1900
Device Lot Number3Q28903
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALCON CENTURION, ALCON BSS AND DUOVISC; VISCOAT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale